MAUDE Adverse Event Report: EXACTECH, INC. LOGIC TIB INSERT IMPL CRC, SZ 2, 9MM; SEE H10

EXACTECH, INC. LOGIC TIB INSERT IMPL CRC, SZ 2, 9MM; SEE H10
Model Number 02-012-51-2009
Medical Device Problem Codes Unstable (1667); Naturally Worn (2988)
Health Effect - Clinical Codes Pain (1994); Synovitis (2094); Osteolysis (2377); Joint Laxity (4526); Implant Pain (4561); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581); Joint effusion (4849)
Date of Event 03/27/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported via legal documentation that a patient had an initial left right total knee arthroplasty on (b)(6) 2017 and then approximately 6 years, 2 months later, on (b)(6) 2023, they experienced a revision surgery.Revision operative report of (b)(6) 2023.Postoperative diagnosis: painful right knee arthroplasty.Patient presented with pain, instability this was worsening over time.Clinical examination imaging was consistent with possible symptomatic polyethylene wear.There was no evidence of purulence.There was a small effusion, there was white synovitis involving the knee which can be seen with poly wear.No loosening/instability of the femoral or tibial components.There was a small amount of osteolysis evident along the lateral margin of the femur.There was significant wear involving the anterior aspect of the patella.There was enough wear of the patella that it could potentially cause some particle disease.Patella component was revised.Sterile dressing was applied, and the patient was transferred to recovery instable condition.Patient will follow up with orthopedic clinic 2 weeks post op.There is no other patient demographic or medical history available.There is no device return.There are no photos or other images of the device provided.No additional information is available.
 
Additional Manufacturer Narrative
D2b: prosthesis, knee, patellofemorotibial, semi-constrained, cemented, polymer/metal/polymer.D10.Concomitants: 3971218 200-05-26 - inset patella 26mm.4207918 02-012-45-2030 - lgc tibial fit tray cem sz 2f / 3t.4575936 02-010-03-0320 - logic cr femoral cem, right, sz 2.Pending investigation.No other information is available.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The reason for the revision reported cannot be confirmed from the information provided but may be the result of prosthesis wear and instability or due to inclusion of the polyethylene in the packaging recall.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images and radiographs were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.".

Brand Name
LOGIC TIB INSERT IMPL CRC, SZ 2, 9MM
Common Device Name
SEE H10
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66th ct.
gainesville FL 32563
Manufacturer Contact
kate jacobson
MDR Report Key17109289
Report Number1038671-2023-01321
Device Sequence Number6260014
Product Code JWH
UDI-Device Identifier10885862230324
UDI-Public10885862230324
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K123342
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Health Professional
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 02/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/06/2022
Device Model Number02-012-51-2009
Device Catalogue Number02-012-51-2009
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/11/2023
Supplement Date Received by Manufacturer02/10/2025
Initial Report FDA Received Date06/12/2023
Supplement Report FDA Received Date02/11/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/13/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0021-2022
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexUnknown